HOPPING MAGNETORESISTANCE OF N-TYPE GERMANIUM.

B. I. Shklovskii, Nguen Van Lien

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The percolation theory is used to analyze the magnetoresistance of n-type germanium in the hopping conduction region. It is shown that, in the range of magnetic fields where the dependence ln left bracket rho (H) rho (0) right bracket equals const multiplied by (times) H**2 is obeyed, the argument of the exponential function describing the magnetoresistance is independent of the magnetic field direction relative to the crystallographic axes in spite of the anisotropy of the donor wave functions. The coefficient of proportionality in ln left bracket rho (H)/ rho (0) right bracket equals const multiplied by (times) H**2 is calculated and it is shown that its theoretical value is in reasonable agreement with the experimental data. The results are applied to the magnetoresistance of strongly deformed n-type Ge in which an impurity state is governed by a single ellipsoid of the electron spectrum. The dependence of the magnetoresistance on the magnetic field intensity and its orientation relative to the crystal axes is determined for this case.

Original languageEnglish (US)
Pages (from-to)796-801
Number of pages6
JournalSov Phys Semicond
Volume12
Issue number7
StatePublished - Jan 1 1978

Fingerprint Dive into the research topics of 'HOPPING MAGNETORESISTANCE OF N-TYPE GERMANIUM.'. Together they form a unique fingerprint.

Cite this